# SDR QXEA0201280

- Difficulty date: August 25, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 8,868 hours, 12,454 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Carboned
- Location: Bleed Air
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- NR 1 ENGINE BLEED AIR PRODUCES BLUE HAZE WHEN FIRST TURNING ON AFTER ENGINE START.  HAZE AND ACCOMPANYING SMELL LAST ONLY 2-4 MINUTES.  CLEANED CARBON BUILDUP ON NR 1 P2.5-3 SWITCHING VALVE.  NO SMOKE OR SMELL NOTED.  NO PARTS REPLACED, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
